Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Golubenets, Vyacheslav Olegovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:99
Abstract pages:367
Full texts:80
References:33
E-mail:

http://www.mathnet.ru/eng/person115257
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. V. O. Golubenets, “Relaxation oscillations in a logistic equation with past state-dependent delay”, TMF, 207:3 (2021),  389–402  mathnet  elib; Theoret. and Math. Phys., 207:3 (2021), 738–750  isi  scopus
2020
2. V. O. Golubenets, “Relaxation Oscillations in a Logistic Equation with Nonconstant Delay”, Mat. Zametki, 107:6 (2020),  833–847  mathnet  mathscinet  elib; Math. Notes, 107:6 (2020), 890–902  isi  scopus
2015
3. V. O. Golubenets, “Local bifurcations analysis of a state-dependent delay differential equation”, Model. Anal. Inform. Sist., 22:5 (2015),  711–722  mathnet  mathscinet  elib

Presentations in Math-Net.Ru
1. Устойчивые периодические решения уравнения Хатчинсона с непостоянным запаздыванием
V. O. Golubenets
Dynamical systems and differential equations
April 11, 2016

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022